RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 169–213 (Mi jmag492)  

Wave operators of Deift–Simon type for a class of Schrödinger evolutions. I

L. Zielinski

Institut de Mathématiques de Paris-Jussieu UMR9994, Université Paris 7(D. Diderot), 2 Place Jussieu, 75252 Paris Cedex 05, Case Postale 7012, France

Abstract: We are interested in questions of the scattering theory concerning the asymptotic behaviour of some Schrodinger evolutions. More precisely we present some results of the asymptotic completeness obtained by the method of Deift–Simoh wave operators recently developed in the theory of $N$-body systems. We consider here only the $2$-body case, treating a class of general time-dependent hamiltonians, e.g. $H(t)=H_0+V(t,x)$ with $H_0$ being a second order differential operator witli constant coefficients and $V(t,x)$ decaying suitably when $|x|\to\infty$.

Full text: PDF file (1949 kB)
Full text: http:/.../abstract.php?uid=m03-0169e
Received: 09.11.1994
Language:

Citation: L. Zielinski, “Wave operators of Deift–Simon type for a class of Schrödinger evolutions. I”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 169–213

Citation in format AMSBIB
\Bibitem{Zie96}
\by L.~Zielinski
\paper Wave operators of Deift--Simon type for a class of Schr\"odinger evolutions.~I
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 169--213
\mathnet{http://mi.mathnet.ru/jmag492}


Linking options:
  • http://mi.mathnet.ru/eng/jmag492
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:60
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020